# SDR SIMA20120901009

- Difficulty date: September 1, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 5,647 hours, 3,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR PATH EMERGENCY LIGHT ON LEFT SIDE AT SEAT 5AB IS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW SECTION OF EMERGENCY LIGHT AT SEAT 5AB IAW AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
